- This topic is empty.
July 23, 2014 at 1:30 pm #22115cherisParticipant
Thank you everyone for your input on Ipi. I was astounded at how well I felt after the first infusion. I probably would have done this sooner if my doctor had provided more information on what to expect and why I should take it. He did this after my scans yesterday, so I felt more comfortable proceeding. I had this comparison in my mind to interferon, which I had taken 4 years ago, and which I will never forget those side effects. I had lunch with a long time friend the day before Ipi, and she was telling me about a work friend of hers that was diagnosed with stage IV 4 years ago and is still going strong. Those stories are so uplifting.
CherisJuly 23, 2014 at 6:33 pm #65036Catherine PooleKeymaster
Happy to hear it went well. The effects are usually cumulative but hopefully they will be minimal for you. Many folks have little issues, some have some. Just keep on top of anything that you feel might be a side effect and let your doctor know. This drug is NOTHING like interferon!!July 24, 2014 at 12:24 am #65037AnnieoParticipant Hi Cheris,
Well done for getting through your first round of Ipi.
Best wishes for the weeks ahead. Keep the chin up
AnneJuly 24, 2014 at 1:47 am #65038LesliParticipant
I will be getting my first infusion of Ipi tomorrow, after a 9 month run on Zelboraf/Mekinist. While looking for any suggestions for an Ipi friendly diet, I found this article for the first time and which I don’t believe I have seen posted on this forum.
With all the excitement about PD-1, Ipi seems a bit like “yesterday’s news,” but my oncologist insists that the data on durability are promising to those in the field.
LeslieJuly 24, 2014 at 7:56 pm #65039JBunyanParticipant
I finished my 4 doses of ipi in January 2014. Now in total remission. Only side effects were a bit of itching on lower legs and onset of (tolerable) arthritis in shoulders and leg joints. Small price to pay for remission ( given 6 months last Oct – now – Who Knows) so good luck with your ipi treatment – far less of a hassle than conventional chemo.July 25, 2014 at 1:41 pm #65040cherisParticipant I also asked my doctor for a prescription for Compazine (for nausea). Even though they insisted this was not a common side effect, I have stomach problems so I wasn’t taking any chances. Yesterday, I ate something that made me feel queasy and I took one, and it helped.
As far as the statistics on Ipi, my onc provided some interesting information. He said the data didn’t include tumors in the intestine because the numbers were too large.
CherisJuly 26, 2014 at 12:30 am #65041AnnieoParticipant
I hope you are doing ok after your first infusion of Ipi yesterday. I just wanted to let you know that I read your message and wish you luck with it
- The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.